IJPAM: Volume 101, No. 4 (2015)

GENERIC LIGHTLIKE SUBMANIFOLDS OF
AN INDEFINITE KAEHLER MANIFOLD

Dae Ho Jin$^1$, Jae Won Lee$^2$
$^1$Department of Mathematics
Dongguk University
Gyeongju, 780-714, REPUBLIC OF KOREA
$^2$Department of Mathematics Education
Busan National University of Education
Busan, 611-736, REPUBLIC OF KOREA


Abstract. In this paper, we study generic lightlike submanifolds of an indefinite Kaehler manifold $\bar{M}$. We provide several new results on such a generic lightlike submanifold $M$ equipped with an induced structure tensor $F$ on $M$ induced by the almost complex structure tensor $J$ of $\bar{M}$.

Received: March 12, 2015

AMS Subject Classification: 53C25, 53C40, 53C50

Key Words and Phrases: generic lihtlike submanifold, indefinite Kaehler manifold, indefinite complex space form

Download paper from here.




DOI: 10.12732/ijpam.v101i4.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 101
Issue: 4
Pages: 543 - 560


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).